# SDR CALA2017040400805

- Difficulty date: April 4, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 62,246 hours, 25,693 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRANGE ODOR IN CABIN. SMELLS LIKE BURNT OIL OR RUBBER.  GAVE FA A HEADACHE RAN BOTH PACKS, COULD NOT DUPLICATE SMELL, CHECK ENG AND HYDRAULIC FLUID LEVELS CHECKED GOOD. REPLACED BOTH RECIRCULATION FILTER S PER AMM 21-21-41-400-001-A.
